University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Kalantarov, V"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.


Bilgen, B, Kalantarov, V and Zelik, S (2015) Preventing blow up by convective terms in dissipative PDEs. arXiv.

Kalantarov, V and Zelik, S (2015) A note on a strongly damped wave equation with fast growing nonlinearities JOURNAL OF MATHEMATICAL PHYSICS, 56 (1), ARTN 0.

Kalantarov, V, Savostianov, A and Zelik, S (2013) Attractors for damped quintic wave equations in bounded domains

Eden, A, Kalantarov, VK and Zelik, SV (2012) Global solvability and blow up for the convective Cahn-Hilliard equations with concave potentials Journal of Mathematical Physics, 54.

Kalantarov, VK and Zelik, S (2011) Smooth Attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities arXiv.

Eden, A, Kalantarov, VK and Zelik, Sergey (2010) Infinite energy solutions for the Cahn-Hilliard equation in cylindrical domains arXiv.

Kalantarov, V and Zelik, S (2009) Finite-dimensional attractors for the quasi-linear strongly-damped wave equation JOURNAL OF DIFFERENTIAL EQUATIONS, 247 (4). pp. 1120-1155.

This list was generated on Sat May 25 08:52:53 2019 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800